On the completeness of eigenelements of some nonlinear equations
Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 64-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_1_a6,
author = {A. P. Makhmudov},
title = {On the completeness of eigenelements of some nonlinear equations},
journal = {Differencialʹnye uravneni\^a},
pages = {64--72},
year = {1982},
volume = {18},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_1_a6/}
}
A. P. Makhmudov. On the completeness of eigenelements of some nonlinear equations. Differencialʹnye uravneniâ, Tome 18 (1982) no. 1, pp. 64-72. http://geodesic.mathdoc.fr/item/DE_1982_18_1_a6/